# SDR SCNA20240309078

- Difficulty date: February 8, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, BETWEEN STA 727A AND 727B AND BETWEEN STR 27LH AND 27RH, SKIN WITH CORROSION.   PERFORMED PERMANENT REPAIR AT EXTERNAL SKIN SECTION FROM STA 727A AND STA 727B BETWEEN STR 27R AND STR27L DUE TO BLEND OUT AREA NOT PERMITTED IAW COOPESA EO# COOO-EO-2024-19545-ROO (02/27/2024) AUTHORIZATED BY  ENGINEEERING AUTHORIZATION 53-0175 REV 00 (02/27/2024) AND BOEING REPAIR AND DEVIATION RECORD RDR# COO-SCA-24-0107-07B THIS REPAIR IS CATEGORY A
